MAUDE Adverse Event Report: RAYNHAM CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS

RAYNHAM CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Model Number 82-8851
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the presser checking tool of a certas tool kit (id: 828851) does not work.No patient injury reported.
 
Additional Manufacturer Narrative
The certas tool kit (id: 828851) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CODMAN CERTAS TOOL KIT
Common Device Name
CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15199750
Report Number3014334038-2022-00178
Device Sequence Number17745824
Product Code JXG
UDI-Device Identifier10886704074793
UDI-Public10886704074793
Combination Product (Y/N)N
PMA/510(K) Number
K143111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-8851
Device Catalogue Number828851
Device Lot NumberAM1604B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date08/10/2022
Date Device Manufactured07/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown